Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2014
Number of items: 1.

2014

Koltai, PĂ©ter and Volf, Alexander (2014) Optimizing the stable behavior of parameter-dependent dynamical systems --- maximal domains of attraction, minimal absorption times. Journal of Computational Dynamics, 1 (2). pp. 339-356. ISSN 2158-2491

This list was generated on Wed Dec 12 21:12:31 2018 CET.